MAUDE Adverse Event Report: DEPUY MITEK LLC US 5.5 HEALIXADV BR3SUTANC PCORD; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US 5.5 HEALIXADV BR3SUTANC PCORD; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 223131
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the sales rep in (b)(6) that during an unknown surgery of the shoulder on (b)(6) 2022, it was observed that the suture on the 5.5 healixadv br3sutanc pcord device was divided upon insertion into the patient's shoulder.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employee caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwtch, a follow-u medwatch will e filed as apprpriate.H10 addiional narrative investigation summary
=
> the complaint device is not being returned, therefore unavailable for a physical evaluation, however, the customer provided 5 arthroscopic images.Upon verifying the images, the suture can be located at the shoulder capsule, one thread looks broken and frayed.A manufacturing record evaluation was performed for the finished device 8l87177 number, and no non-conformances were identified.As part of depuy synthes mitek quality process all devices are manufactured, inspected, and released to approved specifications.According with the visual inspection of the photo, this complaint can be confirmed.The possible root cause can be attributed to an excessive force applied to the sutures at the moment of tightening, however, this cannot be conclusively determined.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to monitor additional complaint information for potential safety signals through complaint trending as part of post market surveillance.

Brand Name
5.5 HEALIXADV BR3SUTANC PCORD
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kara ditty-bovard
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key14187466
Report Number1221934-2022-01190
Device Sequence Number19947918
Product Code MAI
UDI-Device Identifier10886705024827
UDI-Public10886705024827
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K133794
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model Number223131
Device Catalogue Number223131
Device Lot Number8L87177
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2022
Supplement Date Received by Manufacturer05/02/2022
Initial Report FDA Received Date04/22/2022
Supplement Report FDA Received Date05/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexMale